Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Vomiting, tiredness and emotional, milking breasts. Can this be pregnancy?

i had a tubal ligation almost 8 years ago my last period was about 2 weeks ago lasted 2 days then stopped i have been throwing up after every meal very tired and emotional breasts are not soar but have some milk...there are no symptoms of a virus i have not taken a pregnancy test because i have no soarness.. should i take one or is there another illness that could cause this
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response

Thank you for putting up your problem to Healcare Magic!

The tubes can re-canalise years later and can result in pregnancy and testing the pregnancy with home kit- the Urine pregnancy kit is a house hold procedure so I would surely advise you to go for it.
Another possibility is a gastritis.
You should get a check up by your physician- Get CBC, RFT, LFT.... and then follow the advise.
It appears as if you would only need H2 Blockers for some time.
I hope this information would be both informative and helpful for

Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor